# SDR CALA9900135

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114N4005185A
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN NR 4 SLAT CLOSURE PANEL. THE PANEL WAS REPAIRED IAW SRM 51-70-05.
